Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 362, Number 7

All articles in this issue are freely accessible.

Pseudo-real Riemann surfaces and chiral regular maps
Emilio Bujalance, Marston D. E. Conder and Antonio F. Costa.
Trans. Amer. Math. Soc. 362 (2010), 3365-3376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601593
Convex values and Lipschitz behavior of the complete hull mapping
J. P. Moreno.
Trans. Amer. Math. Soc. 362 (2010), 3377-3389
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601594
A Liouville theorem for vector valued semilinear heat equations with no gradient structure and applications to blow-up
Nejla Nouaili and Hatem Zaag.
Trans. Amer. Math. Soc. 362 (2010), 3391-3434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601595
Conformal spectral theory for the monodromy matrix
Evgeny Korotyaev.
Trans. Amer. Math. Soc. 362 (2010), 3435-3462
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601596
Singular surfaces, mod 2 homology, and hyperbolic volume, I
Ian Agol, Marc Culler and Peter B. Shalen.
Trans. Amer. Math. Soc. 362 (2010), 3463-3498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601597
Some model theory of Polish structures
Krzysztof Krupinski.
Trans. Amer. Math. Soc. 362 (2010), 3499-3533
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601598
Backwards uniqueness of the $C_{0}$-semigroup associated with a parabolic-hyperbolic Stokes-Lamé partial differential equation system
George Avalos and Roberto Triggiani.
Trans. Amer. Math. Soc. 362 (2010), 3535-3561
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601599
Unstable attractors in manifolds
J. J. Sánchez-Gabites.
Trans. Amer. Math. Soc. 362 (2010), 3563-3589
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601600
The inverse integrating factor and the Poincaré map
Isaac A. García, Héctor Giacomini and Maite Grau.
Trans. Amer. Math. Soc. 362 (2010), 3591-3612
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601601
Real Paley-Wiener theorems and local spectral radius formulas
Nils Byrial Andersen and Marcel de Jeu.
Trans. Amer. Math. Soc. 362 (2010), 3613-3640
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601602
Characterization and semiadditivity of the $\mathcal C^{1}$-harmonic capacity
Aleix Ruiz de Villa and Xavier Tolsa.
Trans. Amer. Math. Soc. 362 (2010), 3641-3675
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Picard groups in triangular geometry and applications to modular representation theory
Paul Balmer.
Trans. Amer. Math. Soc. 362 (2010), 3677-3690
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2601604
Algebraic cycles on a product of two Hilbert modular surfaces
Cristian Virdol.
Trans. Amer. Math. Soc. 362 (2010), 3691-3703
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601605
Hopf algebras and the logarithm of the $S$-transform in free probability
Mitja Mastnak and Alexandru Nica.
Trans. Amer. Math. Soc. 362 (2010), 3705-3743
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601606
Exponential sums: Questions by Denef, Sperber, and Igusa
Raf Cluckers.
Trans. Amer. Math. Soc. 362 (2010), 3745-3756
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601607
Some regular symmetric pairs
Avraham Aizenbud and Dmitry Gourevitch.
Trans. Amer. Math. Soc. 362 (2010), 3757-3777
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601608
A note on the Verlinde bundles on elliptic curves
Dragos Oprea.
Trans. Amer. Math. Soc. 362 (2010), 3779-3798
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601609
Hyperbolicity of geometric orbifolds
Erwan Rousseau.
Trans. Amer. Math. Soc. 362 (2010), 3799-3826
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601610
A Mordell inequality for lattices over maximal orders
Stephanie Vance.
Trans. Amer. Math. Soc. 362 (2010), 3827-3839
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601611
Density results for automorphic forms on Hilbert modular groups II
Roelof W. Bruggeman and Roberto J. Miatello.
Trans. Amer. Math. Soc. 362 (2010), 3841-3881
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601612
Rank two filtered $(𝜑,N)$-modules with Galois descent data and coefficients
Gerasimos Dousmanis.
Trans. Amer. Math. Soc. 362 (2010), 3883-3910
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2601613
American Mathematical Society